Alert archive / Nebraska / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 8, NWS North Platte, NE

May 16, 2019Lincoln County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at May 16, 2019, 8:38 PM CDT for Lincoln County, Nebraska. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 16, 2019, 8:38 PM CDT (01:38 UTC)
Expired
May 16, 2019, 9:30 PM CDT
In force
52 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Lincoln County, NE

The radar

The North Platte radar (KLNX), 115 km from the middle of the area, began a volume at 01:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.6 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2019-05-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1778 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2019-05-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 89 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1778 J/kg
Mixed-layer CIN
-70 J/kg
Mixed-layer LCL
2038 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
89 m²/s²
0-3 km storm-relative helicity
169 m²/s²
Significant tornado parameter
0.0
Supercell composite
8.7

Open this sounding in Storm Lab

The text

As transmitted.

385 
WUUS53 KLBF 170138
SVRLBF
NEC111-170230-
/O.NEW.KLBF.SV.W.0008.190517T0138Z-190517T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
838 PM CDT Thu May 16 2019

The National Weather Service in North Platte has issued a

* Severe Thunderstorm Warning for...
  Central Lincoln County in southwestern Nebraska...

* Until 930 PM CDT.

* At 838 PM CDT, severe thunderstorms were located along a line
  extending from 7 miles southwest of Sutherland Reservoir State
  Recreation Area to near Dickens, moving northeast at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  North Platte, Sutherland, Hershey, Maxwell, Dickens, Sutherland
  Reservoir State Recreation Area, Lake Maloney State Recreation
  Area, North Platte Airport, Keith, Cottonwood Canyon State Wildlife
  Management Area, O'Fallons, Birdwood and Somerset.

This includes the following highways...
 Highway 97 between mile markers 1 and 11.
 Interstate 80 in Nebraska between mile markers 159 and 197.
 Highway 83 between mile markers 60 and 94.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4097 10126 4104 10125 4137 10081 4105 10035
      4070 10091 4070 10098
TIME...MOT...LOC 0138Z 223DEG 31KT 4102 10117 4079 10094 

HAIL...1.00IN
WIND...60MPH
 
$$

Gomez
2 follow-up statements
234 
WWUS53 KLBF 170206
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
906 PM CDT Thu May 16 2019

NEC111-170230-
/O.CON.KLBF.SV.W.0008.000000T0000Z-190517T0230Z/
Lincoln NE-
906 PM CDT Thu May 16 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR CENTRAL LINCOLN COUNTY...

At 905 PM CDT, severe thunderstorms were located along a line
extending from near Hershey to near Lake Maloney State Recreation
Area, moving northeast at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
North Platte, Hershey, Maxwell, Sutherland Reservoir State Recreation
Area, Lake Maloney State Recreation Area, North Platte Airport,
Keith, Cottonwood Canyon State Wildlife Management Area, O'Fallons
and Birdwood.

This includes the following highways...
 Highway 97 between mile markers 1 and 11.
 Interstate 80 in Nebraska between mile markers 159 and 197.
 Highway 83 between mile markers 60 and 93.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4136 10082 4105 10035 4078 10078 4110 10116
      4131 10089
TIME...MOT...LOC 0205Z 223DEG 31KT 4118 10097 4095 10074 

HAIL...1.00IN
WIND...60MPH
 
$$

Gomez
604 
WWUS53 KLBF 170226
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
926 PM CDT Thu May 16 2019

NEC111-170236-
/O.EXP.KLBF.SV.W.0008.000000T0000Z-190517T0230Z/
Lincoln NE-
926 PM CDT Thu May 16 2019

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LINCOLN COUNTY WILL
EXPIRE AT 930 PM CDT...
    
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning will
be allowed to expire.

LAT...LON 4136 10082 4105 10035 4078 10078 4110 10116
      4131 10089
TIME...MOT...LOC 0226Z 223DEG 31KT 4118 10097 4095 10074 

$$

Gomez

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 16, 7:27 PM CDT, 1 hour 11 minutes earlier.

Area forecast discussion, May 16, 7:27 PM CDT, 1 hour 11 minutes before
Area Forecast Discussion...UPDATED
National Weather Service North Platte NE
727 PM CDT Thu May 16 2019

.UPDATE...
Issued at 726 PM CDT Thu May 16 2019

A blend of the HRRR, RAP, HREF and previous forecast is in place
which produces the best rain chances across swrn Nebraska where
storms are beginning to organize. This storm activity should lift
northeast toward ncntl Nebraska this evening. The HRRR updraft
helicity product suggests a continued chance for strong to
occasionally severe storm development.

&&

.SHORT TERM...(This evening through Friday night)
Issued at 409 PM CDT Thu May 16 2019

The primary forecast challenge over the next couple days is
regarding a surface low centered around the NE/KS/CO point with a
quasi-stationary front wiggling eastward across southern/central Neb
and a dryline extending to the south. This setup favors a double
shot of severe weather for western Neb... one this evening and
another on Friday. Another concern is the temperature forecast as a
large gradient sets up for Friday with highs in the 50s north of the
front to 80s south.

This evening and tonight... Convective initiation is underway across
the western Neb panhandle as of 20z. Spread PoP east through the
evening as further development and intensification is expected along
and north of the stationary front. Coverage through the early
evening hours will remain rather limited with surface dew point
depressions over 30F across SW Neb and at least 20F north.
Supercells are the favored storm type due to iso/sct nature,
somewhat veering wind profile, modest deep layer shear, very steep
lapse rates, and ample instability as indicated by the 20z LBF RAOB.
Large hail appears to be the main threat with decent CAPE in the
hail growth zone and weak shear in the low levels and fairly high
LCL's (mitigating the tornado threat). Added convergence and forcing
from the LLJ will help transition the convection into multicell
clusters toward dark. Hail will continue to be the concern overnight
with any elevated storms across northern Neb under upslope flow and
better moisture advection.

Friday... The severe threat intensifies across the CWA as the heart
of the negatively-titled upper trough emerges from the Rockies and
the H3 jet noses into the central High Plains. Frontogenesis
increases remarkedly at the surface and in the mid-levels. The low
level moisture draw remains strong, but the advancing dry line and
strengthening cold front increase the convergence. The front's
placement will be key in determining the area greatest at risk for
severe weather, particularly the tornado threat. Guidance has been
fairly consistent in progging southwest into north central Neb as
the hot zone, mainly from IML to LBF to BBW. Most guidance has the
cap eroded around 21z. CAMS suggest isolated supercells to begin
across SW Neb, merging into a cluster or perhaps MCS/MCV later on
farther northeast. This makes sense given the mean wind being close
to parallel with the boundary and the wind profile eventually
becoming nearly unidirectional. In the meantime, forecast soundings
suggest significant CAPE (over 3000 j/kg) and shear (20 kts of 0-1km
and at least 50 kts of 0-6km) with ample low level helicity, also
noted in a greatly veering wind profile and sickle-shaped
hodographs. Model analogs also hit on active tornado days for
western/central Neb over the past 20 years. Very large hail will
also be possible with these storms given fat CAPE and seasonable
freezing levels. As the supercells merge, deep layer shear remains
strong, increasing the damaging wind potential. The LLJ will be
focused more toward central/eastern Neb, but hail will still be
possible with elevated convection in the cool sector. The flooding
threat also cannot be overlooked. Forecast PWATs are near the 90%ile
of climo, and the wind profile with boundary positions favor
training storms. Another forecast concern is the effect of tonight's
convection on boundary locations. Synoptically, this pattern is one
of the most favorable for intense weather in recent years.

.LONG TERM...(Saturday through Thursday)
Issued at 409 PM CDT Thu May 16 2019

The upper trough axis bisects the High Plains on Saturday and the
closed low meanders across the northern Plains through Sunday. With
Nebraska being on the cooler side of the surface boundary at this
point, the severe potential decreases, especially heading into
Sunday when highs struggle to leave the 50s and 60s. Left scattered
thunder in for Saturday with highs near 70 and sufficient
instability. Another potent trough and upper low take aim on the
area Monday into Tuesday. This time, the system takes a more
southern route with the low sitting right over the Sandhills.
Temperatures will be more reminiscent of early spring and precip
will be rain showers during the day and possibly rain/snow mix at
night.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 625 PM CDT Thu May 16 2019

Scattered showers and thunderstorms continue to develop across
western and southwest Nebraska this evening. Thunderstorms will
continue developing and moving northeastward through the evening
and overnight hours. Expect thunderstorm development to hold off
until late evening across north central Nebraska so did adjust the
timing of vicinity thunderstorms for KVTN later by several hours.
Winds will remain breezy through the evening and overnight hours
out of northeast. Winds will shift to the southeast across
southwest Nebraska tomorrow afternoon ahead of the frontal
boundary. Areas behind the front, mostly across the northern
Sandhills and north central Nebraska will see lower cloud ceilings
tomorrow morning through the afternoon leading to IFR conditions.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
None.
&&

UPDATE...CDC
SHORT TERM...Snively
LONG TERM...Snively
AVIATION...Gomez
Hazardous weather outlook, May 16, 3:50 PM CDT, 4 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
350 PM CDT Thu May 16 2019

NEZ004>010-022>029-035>038-056>059-069>071-094-172100-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-
Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-
Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
350 PM CDT Thu May 16 2019 /250 PM MDT Thu May 16 2019/

This Hazardous Weather Outlook is for portions of western and
north central Nebraska.

.DAY ONE...TONIGHT.

A few severe thunderstorms will be possible this evening and early
overnight. The main hazards are large hail to the size of golf
balls and damaging wind gusts of 60 mph or greater. The greatest
threat for severe weather will be across northern Nebraska.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

More widespread severe thunderstorms are expected Friday
afternoon and evening. Storms may be particularly intense with
very large hail to the size of baseballs or larger, damaging
winds in excess of 70 mph, with a few tornadoes possible as well.
The greater risk for tornadoes would be along a stalled warm
front which is expected to be located in the vicinity of
Interstate 80. Storms that "train" or move over the same area will
increase the potential for localized flash flooding.

No severe thunderstorms are expected this weekend as the threat
has shifted southeast of the region.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed late this afternoon and evening.

&&

Get your weather, hydrological, and climate information at
http://www.weather.gov/northplatte

Thorne

In the hours before

Special weather statement, May 16, 7:35 PM CDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service North Platte NE
735 PM CDT Thu May 16 2019

NEZ058-059-069-070-170100-
Chase NE-Hayes NE-Perkins NE-Lincoln NE-
735 PM CDT Thu May 16 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PERKINS...
NORTHEASTERN CHASE...SOUTHWESTERN LINCOLN AND NORTHWESTERN HAYES
COUNTIES UNTIL 800 PM CDT/700 PM MDT/...

At 734 PM CDT/634 PM MDT/, Doppler radar was tracking a strong
thunderstorm 10 miles northeast of Enders, or 12 miles east of
Imperial, moving northeast at 20 mph.

Half inch hail and wind gusts of 50 to 55 mph will be possible with
this storm. 50 mph wind gust was reported at Imperial airport.

Locations impacted include...
Grainton.

LAT...LON 4045 10139 4058 10156 4084 10131 4066 10105
TIME...MOT...LOC 0034Z 223DEG 18KT 4057 10141

Gomez
Special weather statement, May 16, 7:38 PM CDT, 1 hour before
Special Weather Statement
National Weather Service North Platte NE
638 PM MDT Thu May 16 2019

NEZ057-058-170115-
Perkins NE-Keith NE-
638 PM MDT Thu May 16 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PERKINS AND SOUTH
CENTRAL KEITH COUNTIES UNTIL 715 PM MDT...

At 638 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Grant, moving northeast at 30 mph.

Half inch hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Ogallala, Grant and Wild Horse Spring.

This includes the following highways...
 Highway 61 between mile markers 68 and 91.
 Interstate 80 in Nebraska between mile markers 118 and 131.

LAT...LON 4078 10177 4093 10202 4121 10177 4099 10142
TIME...MOT...LOC 0038Z 218DEG 27KT 4093 10182

Gomez
Special weather statement, May 16, 8:08 PM CDT, 30 minutes before
Special Weather Statement
National Weather Service North Platte NE
708 PM MDT Thu May 16 2019

NEZ035-057-170200-
Arthur NE-Keith NE-
708 PM MDT Thu May 16 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL ARTHUR AND CENTRAL
KEITH COUNTIES UNTIL 800 PM MDT...

At 707 PM MDT, Doppler radar was tracking a strong thunderstorm over
Ogallala, moving northeast at 25 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Ogallala, Lemoyne, Keystone, Roscoe, Kingsley Dam, Broganville and
Lake View Campground.

This includes the following highways...
 Highway 61 between mile markers 80 and 114.
 Highway 92 between mile markers 132 and 138.
 Interstate 80 in Nebraska between mile markers 121 and 134.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

If on or near Lake McConaughy, get out of the water and move indoors
or inside a vehicle. Move to safe shelter now! Do not be caught on
the water in a thunderstorm.

&&

LAT...LON 4101 10172 4116 10190 4146 10170 4125 10137
TIME...MOT...LOC 0107Z 213DEG 24KT 4115 10175

Snively
Special weather statement, May 16, 8:15 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service North Platte NE
815 PM CDT Thu May 16 2019

NEZ057>059-070-170145-
Hayes NE-Perkins NE-Lincoln NE-Keith NE-
815 PM CDT Thu May 16 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PERKINS...
SOUTHEASTERN KEITH...SOUTHWESTERN LINCOLN AND NORTH CENTRAL HAYES
COUNTIES UNTIL 845 PM CDT/745 PM MDT/...

At 814 PM CDT/714 PM MDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 6 miles northeast of Elsie
to 9 miles south of Wallace. Movement was northeast at 30 mph.

Half inch hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Sutherland, Hershey, Wallace, Wellfleet, Dickens, Sutherland
Reservoir State Recreation Area, Grainton, O'Fallons and Somerset.

This includes the following highways...
 Interstate 80 in Nebraska between mile markers 157 and 166.
 Highway 83 between mile markers 57 and 68.

LAT...LON 4122 10106 4080 10063 4060 10111 4090 10142
TIME...MOT...LOC 0114Z 230DEG 25KT 4090 10129 4071 10110

Gomez
Special weather statement, May 16, 8:30 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service North Platte NE
830 PM CDT Thu May 16 2019

NEZ038-059-170200-
Custer NE-Lincoln NE-
830 PM CDT Thu May 16 2019

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LINCOLN AND
SOUTHWESTERN CUSTER COUNTIES UNTIL 900 PM CDT...

At 829 PM CDT, Doppler radar was tracking a strong thunderstorm near
Brady, or 27 miles northeast of Curtis, moving northeast at 20 mph.

Wind gusts up to 50 mph will be possible with this storm and penny
size hail.

Locations impacted include...
Brady, Jeffrey Canyon State Wildlife Management Area, Etna and
Vroman.

This includes Interstate 80 in Nebraska between mile markers 193 and
208.

LAT...LON 4101 10054 4120 10019 4105 9995 4104 10002
      4104 10023 4085 10022 4083 10025
TIME...MOT...LOC 0129Z 235DEG 19KT 4098 10027

Gomez
Special weather statement, May 16, 8:35 PM CDT, 3 minutes before
Special Weather Statement
National Weather Service North Platte NE
835 PM CDT Thu May 16 2019

NEZ057>059-170200-
Perkins NE-Lincoln NE-Keith NE-
835 PM CDT Thu May 16 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PERKINS...
SOUTHEASTERN KEITH AND WEST CENTRAL LINCOLN COUNTIES UNTIL 900 PM
CDT/800 PM MDT/...

At 835 PM CDT/735 PM MDT/, Doppler radar was tracking a strong
thunderstorm about 5 miles southwest of Paxton, or 15 miles east of
Ogallala, moving northeast at 15 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Paxton, Sarben, Big Bald Hill and Nevens.

This includes Interstate 80 in Nebraska between mile markers 135 and
155.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4098 10134 4109 10159 4132 10137 4118 10112
TIME...MOT...LOC 0135Z 210DEG 15KT 4109 10144

Snively

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 16, 7:35 PM CDTSpecial Weather StatementLBFHayes25 min
May 16, 7:38 PM CDTSpecial Weather StatementLBFPerkins37 min
May 16, 8:08 PM CDTSpecial Weather StatementLBFKeith52 min
May 16, 8:15 PM CDTSpecial Weather StatementLBFLincoln30 min
May 16, 8:30 PM CDTSpecial Weather StatementLBFDawson30 min
May 16, 8:35 PM CDTSpecial Weather StatementLBFKeith25 min
May 16, 9:40 PM CDTSpecial Weather StatementLBFMcPherson35 min
May 17, 3:53 PM CDTSpecial Weather StatementLBFThomas52 min
May 17, 4:03 PM CDTSevere Thunderstorm WarningLBFBlaine, Brown, Cherry, Thomas42 min
May 17, 4:22 PM CDTSevere Thunderstorm WarningLBFBlaine, Brown, Custer, Loup, Rock38 min
May 17, 4:24 PM CDTSpecial Weather StatementLBFCuster36 min
May 17, 4:27 PM CDTSevere Thunderstorm WarningLBFKeith, Perkins48 min
May 17, 4:28 PM CDTSpecial Weather StatementLBFCuster32 min
May 17, 4:33 PM CDTSevere Thunderstorm WarningLBFDeuel, Garden, Keith42 min
May 17, 4:45 PM CDTSpecial Weather StatementLBFBrown45 min
May 17, 4:59 PM CDTSevere Thunderstorm WarningLBFBlaine, Loup, Rock46 min
May 17, 5:02 PM CDTSpecial Weather StatementLBFBrown, Rock28 min
May 17, 5:05 PM CDTSevere Thunderstorm WarningLBFArthur, Garden, Keith40 min
May 17, 5:16 PM CDTSevere Thunderstorm WarningLBFArthur, Keith44 min
May 17, 5:29 PM CDTSevere Thunderstorm WarningLBFBrown, Keya Paha31 min
May 17, 5:32 PM CDTSpecial Weather StatementLBFBrown28 min
May 17, 5:37 PM CDTSevere Thunderstorm WarningLBFHolt, Rock38 min
May 17, 5:57 PM CDTSpecial Weather StatementLBFHolt33 min
May 17, 5:58 PM CDTSevere Thunderstorm WarningLBFKeith, Perkins47 min
May 17, 6:02 PM CDTSpecial Weather StatementLBFKeya Paha43 min
May 17, 6:03 PM CDTTornado Warning Tornado observedLBFFrontier42 min
May 17, 6:07 PM CDTSevere Thunderstorm WarningLBFFrontier, Hayes53 min
May 17, 6:12 PM CDTSevere Thunderstorm WarningLBFHolt, Rock17 min
May 17, 6:13 PM CDTSevere Thunderstorm WarningLBFArthur, Grant, Hooker, McPherson47 min
May 17, 6:15 PM CDTSpecial Weather StatementLBFRock45 min
May 17, 6:18 PM CDTSpecial Weather StatementLBFBoyd12 min
May 17, 6:21 PM CDTSevere Thunderstorm WarningLBFBrown, Keya Paha, Rock39 min
May 17, 6:26 PM CDTSpecial Weather StatementLBFBlaine49 min
May 17, 6:27 PM CDTSevere Thunderstorm WarningLBFHayes, Lincoln24 min
May 17, 6:34 PM CDTSevere Thunderstorm WarningLBFBrown, Cherry, Thomas41 min
May 17, 6:41 PM CDTTornado WarningLBFFrontier49 min
May 17, 6:58 PM CDTSevere Thunderstorm WarningLBFCherry, Hooker47 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.